Real points on complex plane curves.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 267-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__284_4_164553,
author = {Thomas Fiedler},
title = {Real points on complex plane curves.},
journal = {Mathematische Annalen},
pages = {267--284},
year = {1989},
volume = {284},
number = {4},
zbl = {0648.14027},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164553/}
}
Thomas Fiedler. Real points on complex plane curves.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 267-284. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164553/